MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; INTRODUCER

ENDOLOGIX INC. AFX; INTRODUCER
Model Number S17-45
Medical Device Problem Codes Material Fragmentation (1261); Delamination (2904); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date the incident sample has not been received for evaluation.If the sample is received or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device was not returned.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent and an infrarenal aortic extension on (b)(6) 2016.After the completion of the initial implant when the physician was withdrawing the delivery system there was plastic thread seen coming from the incision sight.The physician removed the plastic thread from the incision sight and did not observe any additional material in the incision sight following the procedure.The patient was stable post procedure.
 
Additional Manufacturer Narrative
At the completion of the complaint investigation, based on the information received, the sample evaluation was able to confirm the reported event.The clinical evaluation additionally found the following potential contributing factors to the reported event; small iliac artery and stenosis at the aortic bifurcation.A patient injury was not reported.The manufacturing evaluation did not reveal any issues or deviations that would explain the reported event.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The root cause of the reported event seems to be a manufacturing deficiency.There have been no additional adverse events reported for this patient.

Brand Name
AFX
Common Device Name
INTRODUCER
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key6074301
Report Number2031527-2016-00512
Device Sequence Number794189
Product Code MIH
UDI-Device Identifier00818009011381
UDI-Public(01)00818009011381(17)190705
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2019
Device Model NumberS17-45
Device Lot Number1517080-014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/04/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/02/2016
Supplement Report FDA Received Date01/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR